# SDR CALA2013111392892

- Difficulty date: November 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 82,806 hours, 23,900 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598103
- Part serial: 5006
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RT ENGINE START,  APU DUCT PRESSURE AT 10 PSI,  CYCLED LT ENGINE BLEED, PRESSURE RECOVERED BUT AT RT ENGINE START GETTING MAX 15% N2 WITH APU PNEU PRESSURE.  REPLACED ISOLATION VALVE IAW MM, ACP TWO NORMAL STARTS.
